Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Optimal Vector Smoothing Splines with Coupled Constraints
Hiroyuki FujiokaHiroyuki Kano
Author information
JOURNALS FREE ACCESS

2012 Volume 25 Issue 11 Pages 299-307

Details
Abstract

This paper considers the problem of designing optimal vector smoothing spline curves with equality and/or inequality constraints. The constraints are assumed to be cross-coupled among the element curves imposed at some time instant as well as over some time interval. The vector splines are constituted employing normalized uniform B-splines as the basis functions. Then various types of constraints are formulated as linear function of the so-called control points, and the problem is reduced to convex quadratic programming problem. The performance is examined by some numerical examples.

Information related to the author
© 2012 The Institute of Systems, Control and Information Engineers
Next article
feedback
Top